Are you also now dp/dr free? Did that symptom clear up when the depression cleared up?I started out on a tricyclic because SSRIs hadn't been invented yet. When they came out, I tried Prozac. It aggravated my insomnia. I was put on paxil. In 2 weeks, I was so sick I didn't think I would live. Then, I felt a slight and brief positive emotion that gave me hope.
Slowly, my darkness gave ground. I stayed on paxil for over 10 years. I had sexual side effects. If my orgasm had been a ringing bell,, it was a buzzer on paxil. A change in pdocs brought a change in medications. I used Effexor for about 12 years. Not a big difference
from paxil. I also experienced sexual side effects on the Effexor. I guess the SSRIs/SNRIs helped a little bit, but I continued to have major depressive episodes with severe anxiety and insomnia. Finally, I had ECT. After the ECT, I was prescribed Lexapro, or Escitalopram.
Lexapro was the cleanest SSRI I had ever taken. Zero sexual side effects. I don't know if it was helping or not, because the ECT changed everything. It has been over 5 years and I only recently felt a bit of depression. It lasted about 2 weeks and I think I am moving
forward from it. I haven't taken any psych meds in almost 2 years. If I need treatment again, it will be another course of ECT. I'm done with big pharma.